On Lie ideals and symmetric bi-semiderivations in prime rings

Document Type : Research Paper

Authors

1 Erzurum Technical University, Faculty of Science, Department of Mathematics, Erzurum, Turkey

2 Department of Mathematics, Sivas Cumhuriyet University Sivas, Turkey

Abstract

In this paper, we investigate the relationship between symmetric bi-semiderivations and Lie ideals of a prime ring. Additionally, we extend some well-known results concerning symmetric biderivations of prime rings to symmetric bi-semiderivations.

Keywords


1. A. Ali and K. Kumar, Traces of permuting n-additive mappings in*-prime rings, J. Algebra Relat. Topics, (2) 8 (2020), 9-21.
2. N. Argac and M. S. Yenigul, Lie ideals and symmetric bi-derivation on prime and semiprime rings, Pure and Applied Math. Sci. 44 (1996), 17-21.
3. J. Bergen, I. N. Herstein and J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), 259-267.
4. G. Maksa, On the trace of symmetric bi-derivations, C. R. Math. Rep. Acad. Sci. Canada, 9 (1987), 303-307.
5. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100.
6. N. Rehman and A. Z. Ansari, On Lie ideals with symmetric bi-additive maps in rings, Palestine Journal of Math. 2 (2013), 14-21.
7. J. Vukman, Symmetic bi-derivations on prime and semiprime rings, Aequations Math. 38 (1989), 245-254.
8. M. Yenigul and N Argac, Ideals and symmetric biderivations on prime and semiprime rings, Math. J. Okayama Univ. 35 (1993), 189-192.
9. D. Ylmaz and H. Yazarl, On symmetric bi-semiderivatrions of prime rings, submitted.